# SDR ASOA04895

- Difficulty date: November 11, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 12,783 hours
- Engine: Ge CF343B1
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AT APPROXIMATELY 9,500 FEET, THE CREW RECEIVED A TRIPLE CHIME RT 14TH DUCT MESSAGE AND AURAL WARNING.  THE CREW LEVELED THE AIRCRAFT TO 12,000 FEET AND COMPLIED WITH THE QRH.  THE RT ENGINE WAS PULLED TO FLIGHT IDLE AND THE MESSAGE EXTINGUISHED.  AN EMERGENCY WAS DECLARED WITH THE AIRCRAFT RETURNING, MAKING A SINGLE ENGINE LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE 14TH BLEED DUCT LEAK DETECTION LOOP A46WK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
